| Model Number |
2760 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foreign material was present in the device.An encore 26 advantage kit was selected for use.During unpacking, a strand of hair was found inside the packaging.There were no patient complications.
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to 09/01/2026 as no event date was reported.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.